Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Fever with headache and joint pains - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi
Doctor :   How can I help you?
User :   hello sir my mother is suffering from feaver joint pains an headache please suggest any good medicine ?
User :   from yesterday
Doctor :   May I know her age?
User :   and i have given her 2 tylanol
Doctor :   Is she having fever?
User :   she is 50
User :   yes sir
User :   unfortunately she dont have insurence
Doctor :   Is she having any of the below symptoms
User :   so it will be expensive for me to go to a doctor here
User :   below?
User :   which one?
Doctor :   _ cough, nasal congestion, sorethroat, burning sensation while passing urine?
User :   no
User :   no
Doctor :   Ok
User :   she felt some cold before having feaver
Doctor :   Does she have history of diabetes/hypertension/kidney disease?
User :   bot not that cough or any nesal problem
User :   nop
Doctor :   Ok
Doctor :   Let me brief you.
Doctor :   Her symptoms are probably due to infection
Doctor :   a viral infection is more likely.
User :   ok so what medicine i can give her
Doctor :   Continue with tylenol thrice a day.
Doctor :   If her joint pains are severe,
User :   om tyl pm is ok?
Doctor :   then you can give her ibuprofen 400 mg instead of tylenol
Doctor :   Do not give her this more than twice a day.
Doctor :   and it has to be given after her meal.
Doctor :   I need more time to answer your questions to the best of my knowledge
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor